# SDR MASA20200420010

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 40,684 hours, 30,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN STGR 6R -STGR 7R FROM RAM AIR WATER TUBE
